# SDR SWAA2023031313391

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,118 hours, 33,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1674 EMERGENCY EXIT LIGHT BATTERY PACK FAILED CAPACITY CHECK.<[01] REMOVED AND REPLACED M1674 EMERGENCY EXIT LIGHT BATTERY PACK REFERENCING AMM 33-51-06. OPS CHECK GOOD.
